MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG OTSC SYSTEM SET

OVESCO ENDOSCOPY AG OTSC SYSTEM SET
Model Number 12/6 GC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product in question was desposed by the user it could not be analysed by the importer or the manufacturer.Furthermore, insufficient information was provided and we were not able to get more information about the technical problem described in the report by the medical user.Therefore, it cannot be conclusively assessed why the user was not able to deploy the clip.A review of all device master records of this otsc system set's lot showed that they were manufactured according to specification.
 
Event or Problem Description
(b)(6) from (b)(6) reports: "ovesco over the scope clip would not deploy during esophagogastroduodenoscopy.".

Brand Name
OTSC SYSTEM SET
Common Device Name
OTSC SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-strasse 9
tuebingen, 72076
GM  72076
MDR Report Key9902114
Report Number3006696607-2020-00002
Device Sequence Number2742041
Product Code PKL
UDI-Device Identifier04260206310136
UDI-Public4260206310136
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number12/6 GC
Device Catalogue Number100.27
Device Lot Number818014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR